Hey there! Sign in to join this conversationNew here? Join for free
    Offline

    15
    ReputationRep:
    Does anyone know if Rigevidon gives you instant protection? Or taking it the night before 'the event'?
    Offline

    0
    ReputationRep:
    (Original post by Anonymous)
    Does anyone know if rigevidon is strong enough to carry on taking (without break) and not come on your period?
    yepp its fine and will not even cause you to spot, i would suggest only skipping one period tho, because on your second missed period you may spot or have a full on period

    hope that helps
    Offline

    0
    ReputationRep:
    (Original post by daisystones)
    Does anyone know if Rigevidon gives you instant protection? Or taking it the night before 'the event'?
    nope
    with every pill there is a seven day waiting time so use other protection
    Offline

    0
    ReputationRep:
    as i've seen in a lot of these posts a lot of you have been put on Rigividon if you've had a break or move doctors, there is a reason for this and tbh im not surprised at the reason just maybe disappointed in GUM/sexual health clinics and your doctors for doing this.

    I too was prescribed Rigividon and now i'm on ovrantette, however as i asked to be changed as Rigividon was not readily available in my chemists and i tried many even boots and superdrug, but my put is the reason you are likely to be changed to Rigividon because its a cheaper pill.

    Ovranette costs £4.16 (i think) and Rigividon is £4 something and as contraception is free the doctors and pharmacys obviously wanted to save themselves money which is is disgusting i think considering its chemical and medication that we put into our bodies daily. If any of you have bad skin you with know that Dianette pill is great for skin but is one of the most expensive contraception pills and this is why doctors are so reluctant to prescribe it.

    SOME YOU MUST REMEMBER THO FOR THOSE WHOSE PILL HAS CHANGED RIGIVIDON, MICROGYNON AND OVRANETTE ALL HAVE THE SAME HORMONE LEVELS AND THEREFORE SHOULD NOT HAVE SEPARATE SIDE EFFECTS PLEASE SEE A DOCTOR IF YOU DO EXPERIENCE A CHANGE.

    I hope this helps girls and if you need anymore information just message me and i'll try and help
    (i have been on the pill 3 years and have tried a number of pills )
    Katie
    Offline

    0
    ReputationRep:
    hi, has anyone been moved from microgynon to rigevidon and now suffering bad spots?
    Offline

    0
    ReputationRep:
    (Original post by stephy-1993)
    i was on microgynon for while and was fine on it no side affects at all......3munth ago they changed it 2 rigevidon and it is not the same they say it is but it aint.....my periods are up and down now, i get headaches aww th time, im moody according 2 every1 and i always want junk food where as b4 it didnt bother me....has any1 else had that or is it just me??
    I was meant to click on thumbs up
    Offline

    0
    ReputationRep:
    hey av been on the rigevidon pill for couple of months and just come off it for about a week n 4 days last week was the break week and decided to not take them anymore and just started having bit of cramping and starting to get worried can you get side effects from getting off the pill? and if so how long do they last?
    • #10
    #10

    (Original post by Anonymous)
    Hello - I stopped taking rigevidion and the symptoms gradually cleared up over the next few weeks.

    I went for tests at the stoke clinic - all came back clear. I had an MRI scan - this came back clear. I've seen a neurologist once and am going back again in a couple weeks. So it doesn't seem like any long lasting damage thankfully

    All my GP's believe the severe reaction I had was due to changing over to rigevideon. If I were you, I would stop taking it immediately and go tell your GP.

    I can't see how rigevidion is the same as microgynon. I had no problems for 10 years on microgynon, and within just under 2 months on rigevidion I had every symptom listed on their side effects.

    Now, I am no longer allowed to take any oestrogen based contraceptive, so have just started taking Desomonno a mini pill progesterone only - so far so good!

    Good luck, It will get better i'm sure
    Thanks so much for sharing your experience! This has made me feel so much better. I started taking rigevidon in May and have had dizzy spells, headaches and light-headedness ever since. GP told me it was labrinthitis and have been prescribing me medication to solve it. I have now been referred to a ENT specialist and a neurologist as the symptoms weren't clearing but it seems that I have the same symptoms as you! It all adds up now as the symptoms began in May and this is when I started Rigevidon! Have stopped taking it now to see if the symptoms improve and will be hopefully going back to get microgynon!
    Offline

    0
    ReputationRep:
    I've just been changed also. It says in the leaflet if you changing even from a combined pill you shouldn't have a gap. The nurse didn't tell me that. Also that it can make colitis worse. I was diagnosed with that this year. She didn't mention that either. Ive had my seven day break and no bleeding so in a panic im off to buy a pregnancy test!!
    Offline

    0
    ReputationRep:
    yeah you can carry on and skip your break
    Offline

    0
    ReputationRep:
    yeah you can carry on and take the pill and miss your break
    Offline

    0
    ReputationRep:
    you should take it least a week before just to be safe
    Offline

    0
    ReputationRep:
    i have been takin the rigevidon pill for while and iv missed my period and i took 3 pregnancy tests and all come out negative... i dont feel pregnant as i have been pregnant b4 is this normal effect? i have skipped my 7 period week twice and stopped taking the pill for about 2-3 weeks about a month ago then started taking them again n missed the two months i was ment to have my 7 day break n im taking my break now its been like 6 days now and havent seen my monthlys is this normal to miss a period?
    Offline

    0
    ReputationRep:
    Hi Stephy, I have just been put onto Rigevidon (about aweek and a half ago) and I have to admit, I have been away with the fairies since! My mood is bizarre, out of character. I am angry and upset and haven't attended college for a week (which again is our of character). I am off to the doctor today to get some answers. But it would appear from info on line that Rigevidon is certainly causing mood swings in several woman
    Offline

    0
    ReputationRep:
    Hi Stephy, I was put onto Rigevidon a week and a half ago, and I have been away with the fairies since. I am angry and upset, and have no idea why. I haven't attended college for a week (out of character for me). I am off to see the doctor today to get to the bottom of it. Reading up about it on line it would appear a lot of girls moods change drastically on Rigevidon.
    New to this site, and never realised it had posted my 1st reply - hence doing it again. oops and sorry
    Offline

    0
    ReputationRep:
    Yes! This is whats happening to me. Which is why I looked it up. Really annoying. I have a smear test tomorrow and I'm spotting so not going to be great. Not even sure if I can still get it done. I just to run about 4 packets of microgynon together and have no bleeding. Only on my second pack of rigevidon and spotting Really annoying. I've been happy with microgynon for almost 10 years!
    Offline

    0
    ReputationRep:
    I am currently in my gap after two packets of rigevidon, after being switched.from microgynon! I am always tired now, before I could have 6 hours sleep and be wide awake! I also feel sick at least 4 mornings a week, have loss of sex drive and I am itchy alot! Is this all to do with the change in pill? Anybody else had these side effects?
    Offline

    0
    ReputationRep:
    Hi there, hope you can help, I'm switching from ovranette to rigevidon, but have taken the 7 day break (my doctor told me to), now taken first day of rigevidion pill. Am I now protected from pregnancy?

    Hope you can help!
    Maddy
    Offline

    0
    ReputationRep:
    (Original post by maddystokes)
    Hi there, hope you can help, I'm switching from ovranette to rigevidon, but have taken the 7 day break (my doctor told me to), now taken first day of rigevidion pill. Am I now protected from pregnancy?

    Hope you can help!
    Maddy
    hey maddy you should still be protected from it i skipped my break week and took it straight away and i was fine the pill says in your body for that week.. and wen u take it after the break you should still be protected... just make sure you take your pills and stuff on time
    Offline

    0
    ReputationRep:
    I'm on microgynon my last day will be 4 December and I want get pregnant? It's possible I be?
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 14, 2018
Poll
Do you agree with the PM's proposal to cut tuition fees for some courses?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.